# SDR 2002UALA00403

- Difficulty date: March 9, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 17,870 hours, 2,816 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN AT LOWER END OF HORIZ STAB BOX CUTOUT, BS 2268, SEAL FAIRING SKIN IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.
